Excuse me Dr. Since 6 months m suffering from cold skin allergy and allergic cough with asthma. Im using fexofenadine for cough and levocetrizine for allergy. If i will come to contact with cold immediately i develope hives. And m jus avoiding cold and using those antihistamine and fexa so, what can i do for complete recovery? And my ESR rate is also high its 25 what can i do for that? Need some suggestion for good prognosis.
Looks like your allergic responses are causing rash, Allergic Rhinitis & Asthma. Consult an allergy specialist. First he may do a blood IgE levels to see if they are raised. Next, he will do skin testing. This test is painless, in which a very small amount of certain allergens are pricked into the surface of your skin. If you have allergies, just a little swelling will occur where the allergen was introduced. Reactions occur within about 15 minutes. If needed more sensitive intradermal tests will be used in which a small amount of allergen is injected within the skin. Based on this he may plan for immunotherapy.
Thank u for ur advice. Actually it happen to me since 5 yrs ago at that time i have done all the test too and due to treatment i felt good and i was feeling recovered but again it re appear since 5 months ago....... Anyway i will go through ur suggestion once.
Understand your predicament. Environmental triggers for allergic reactions like changes in weather, temperature and water sources are difficult to avoid, but being aware can help you take adequate precautions. As you are aware of the triggers please avoid them or take anti-histamines. If the present anti histamines are not very effective you can consult your doctor for long acting ones.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.